# SDR R61A2022060300377

- Difficulty date: May 17, 2022
- Submitted: June 3, 2022
- Operation: Air carrier
- Aircraft: N857RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000079
- Aircraft time: 45,327 hours, 27,160 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Shear Plate
- Part number: 17066531001
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CFIII SHEAR CLIP AT FR 88 BTWN STR 27R - STR 28R CORRODED. R&R IAW SRM 51-41-01 AND 51-43-02
